# SDR FDEA202507301342

- Difficulty date: July 30, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-23A
- Aircraft serial: 26274
- Aircraft time: 79,217 hours, 24,314 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N30011
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB. UPPER SKIN WITH DENT BETWEEN STAB STA 104.248 AND STA 152.248 AND   BETWEEN FRONT . SPAR AND AUX SPAR. EVALUATED DENT ON RH HORIZONTAL STAB UPPER SKIN BETWEEN STAB STA 104.248 - 152.248   AND BETWEEN FRONT SPAR & AUX SPAR FOUND THE FOLLWING DIMENTIONS: L=3" A=1.050" AND   Y=0.018" THEREFORE IS OUT OF LIMITS IAW B 757 SRM 55-10-01-1A FIG 101 NOTE I AND APPLIED   PERMANNENT REPAIR ON RH HORIZONTAL STAB. IAW B 757 SRM 51-70-10-2R REP 4, TABLE A FIG   208, SHEET 3. THIS IS A MAJOR REPAIR.
